CureZone   Log On   Join
Re: facial numbnessand one sided body weakness
 
Kabel Views: 11,485
Published: 12 years ago
 
This is a reply to # 1,360,514

Re: facial numbnessand one sided body weakness


yes these are all symptoms that you can get from mirena. i had the facial numbness, and left side numbness and a dragging down feeling on the left cheek. it also started off a terrible pain in my head, which developed into migraines (never had them before). These symptoms and more are all listed on the official mirena info and various other drug sites, under the WARNING section - one such site is as follows - please print it out, circle all your side effects and take the pages to your doctor.

http://www.netdoctor.co.uk/medicines/100001706.html



Mine took the mirena out there and then when she read the information and saw that the symptoms i was having were what was on the printed page. She also sent me for a head scan to be sure, as she thought i may have had a mini stroke with the mirena. please get the doctor to take mirena out of you immediately. these symptoms are extremely dangerous and will most likely only get worse. It has been 2 years since mirena was taken out of me, and although I am a lot better, i am still not completely ok and the whole episode has left me with left sided head pain and occassional migraines. good luck and stay safe. Hugs.x
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.766 sec, (1)